# SDR SWIA2025121901006

- Difficulty date: October 6, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3104910
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FOUND TO BE SEVERELY CORRODED ON MORE THAN ONE ELEMENT REQUIRING REPLACEMENT LOCATED AT BS 364, S25L - 25R.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-06, AND 51-42-21. COMPLETED TASK CARD 51-900-1003-SKY. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
